MAUDE Adverse Event Report: COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-WW-NA
Medical Device Problem Codes No Flow (2991); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h9 fda 806 number: 2024500-05-13-2025-001-r issue identified during product analysis.H3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that the ht70 ventilator would not turn on.The device was available for evaluation.The service personnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the power switch but the problem was not resolved.So, sp replaced the ht70 control board.During testing, sp found that the unit didn't recognize the flow sensor and replaced the flow sensor receptacle.The ventilator passed all calibrations and tests per the manufacturer's specifications at the time of service.One power switch and flow sensor receptacle were returned to medtronic for analysis.The components were visually inspected and functionally tested with no malfunction or product deficiency observed.One control board was returned to medtronic for analysis.The control board was installed in a test ventilator and the unit would not power cycle on.The control board was removed and during physical inspection, there were no anomalies observed.The control board was inserted into the x-ray and the trace within the board was found damaged, confirming it to be faulty.If this type of damage were to occur while the ventilator was in use on a patient, it could lead to a shutdown and result in a loss of ventilation (lov) for the patient.The cause of the reported event was isolated to a faulty control board.The ventilator is within the scope of the field corrective action.The suspected cause of the secondary event is a connection issue with the flow sensor.The event is included in the trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the ht70 ventilator would not turn on.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
COVIDIEN
micheal collins rd mervue
galway
EI  
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22758308
Report Number8020893-2025-00182
Device Sequence Number9785503
Product Code CBK
UDI-Device Identifier10884521544413
UDI-Public(01)10884521544413(11)20180924
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-WW-NA
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1915-2025
Patient Sequence Number1
Patient SexUnknown